Xtandi

Has anyone had experince with Xlandi? Wouldn't it better to go to Lupron if the PSA is going up after being on Bicalutamide and Finasteride?

daytona 19

Comments

  • Old Salt
    Old Salt Member Posts: 1,013 Member
    More info needed

    We will need more info about your case to provide a rational response.

  • daytona19
    daytona19 Member Posts: 54
    Old Salt said:

    More info needed

    We will need more info about your case to provide a rational response.

    Xtandi

    Thank you for your response,

    My history is under the topic Bicalutamide and Finasteride and I am going to my Oncologist on the 2th. The reason I asked about the Xtandi is that my Surgeon, who I stay in contact with, said if my next test shows a big increase in my PSA I should go on it.Here are the high lights:

    Prostatectomy March 05 gleason was a 6 and PSA 2.7

    PSA raises to .9 Aug 09

    Salvage external RT Sept 09

    PSA 1.84 Sept. 12

    started on Biclutamide and Finasteride went to .1

    stopped for 3 months and PSA went to .52

    started again and it went to .21 3 months later .22 then 3 months later .32

    They will have me run tests again and if they say Lupron I wondered about the Xtandi?

    With so many options just looking ideas. 

    Thank you again.

    daytona19